# SDR DL72S953049

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 15L CRACKED AT FWD SIDE OF LT WING L/E ILLUMINATION LIGHT.  REPAIRED PER SRM 53-10-3 FIG 2.  FOUND AT HMV.
